# SDR QXEA2012123101740

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 13,885 hours, 14,885 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Torque Tube
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH TORQUE TUBE RT HINGE FITTING HAS SHARP DAMAGE IN THE RADIUS TO THE FLANGE.  BLENDED DAMAGE IAW SRM 51-14-00-02-04.  HFEC CRACK FREE. REMOVED MATERIAL WITHIN LIMITS OF RD 8/4-52-885.  PRIMED AND TREATED AREAS.
